# SDR DHL2003782008

- Difficulty date: August 16, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR HANDLE IS BROKEN, DOOR DOESN'T FULLY SHUT.  RE-SECURED HANDLE, OPS CHECKED GOOD IAW BMM CHAPTER 52-00.
